# SDR 061307N300CS1

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N300CS
- Make and model: Cessna 550
- Aircraft serial: 5500818
- Aircraft time: 6,171 hours, 4,625 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: MS252531
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED ON LANDING, WITH LOW PRESSURE LIGHT ILLUMINATED AS WELL AS THE ANTI SKID LIGHT ILLUMINATED. EMERGENCY BRAKE HANDLE USED TO STOP AIRCRAFT.
